# SDR 95ZZZW465

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124GP
- Make and model: Beech 1900C
- Aircraft serial: UB23
- System (JASC): 5640 · Inspection Windows
- Part: Window
- Part number: 11443010921
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 2375 - DEPARTING DEN WAS UNABLE TO PRESSURIZE.  AIRCRAFT RETURNED TO DEN WHERE GP EXPRESS MAINTENANCE DEFERRED THE PRESSURIZATION SYSTEM.  LATER THAT DAY GP EXPRESS MAINTENANCE FOUND THE INSPECTION WINDOW FOR THE AFT CARGO DOOR LOCK MECHANISM BROKEN.  WINDOW WAS REPLACED AND SYSTEM CHECKED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
